# SDR WX0A2015100572913

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 34,052 hours, 23,648 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION OUT OF PIT, RECEIVED LGCIU 2 FAULT ECAM.  PERFORMED LGCIU NR 2 BITE CHECK, 11 GA FAULT & ON PFR.  LAST LEG REPORT 11 GA PROX SENSOR FAULTED.  PERFORMED TSM 32-31-00-810-826-A, 11 GA PROX SENSOR RESISTANCE OUT OF LIMIT.  R & R 11 GA PROX SENSOR.  OPERATIONS CHECKED GOOD IAW AMM 32-31-73.
